# SDR AALA200810019

- Difficulty date: October 13, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- Aircraft time: 55,714 hours, 28,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR BEAM CORRODED.  INSTALLED DOUBLER PER AARD 53-10-00-03.
